JournalsjemsVol. 15, No. 2pp. 659–680

Semilinear equations, the γk\gamma_k function, and generalized Gauduchon metrics

  • Jixiang Fu

    Fudan University, Shanghai, China
  • Zhizhang Wang

    Fudan University, Shanghai, China
  • Damin Wu

    The Ohio State University, Newark, USA
Semilinear equations, the $\gamma_k$ function, and generalized Gauduchon metrics cover

Abstract

In this paper, we generalize the Gauduchon metrics on a compact complex manifold and define the γk\gamma_k functions on the space of its hermitian metrics.

Cite this article

Jixiang Fu, Zhizhang Wang, Damin Wu, Semilinear equations, the γk\gamma_k function, and generalized Gauduchon metrics. J. Eur. Math. Soc. 15 (2013), no. 2, pp. 659–680

DOI 10.4171/JEMS/370